# SDR SIMA20151227006

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 30,274 hours, 26,224 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

GOT IAS COMPARATOR ALERT ON BOTH PFD'S DURING DESCENT FROM FL 310.  FIRST OFFICERS IAS WAS EQUAL TO THE STBY ISIS IAS.  DURING DESCENT THE CAPTAINS IAS WAS INDICATING SLOWER AT AN INCREASING DIFFERENCE TO 100 KNTS. SELECTED ADC ON CAPTAINS REVERSIONARY PANEL WHICH RESOLVED IAS DIFFERENCE.  SUSPECT CAPTAINS PITOT BLOCKAGE.  CLEARED NR 1 PITOT MAST DRAIN PORTS, DRAINED NR 1 PITOT WATER TRAP & PURGED MOISTURE.  NUMBER 1 PITOT LCK OK IAW AMM CH 34-13-00, ADC 1 & 2.  OPERATIONS CHECKED OK IAW AMM CH 34-15-00.
